MathSciNet Relay Station
MathSciNet bibliographic data
MR2641939 46L54 (46L55)
Chifan, Ionut; Houdayer, Cyril Bass-Serre rigidity results in von Neumann algebras. Duke Math. J. 153 (2010), no. 1, 23–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement